MathSciNet Relay Station
MathSciNet bibliographic data
MR2028683 33D15 (11B65 11P83)
Kongsiriwong, Sarachai; Liu, Zhi-Guo Uniform proofs of $q$-series-product identities. Results Math. 44 (2003), no. 3-4, 312–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement